# SDR AALA202310193967

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 35,163 hours, 14,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR GUST LOCK DIFFICULT TO OPERATE AND RELEASE. CLEANED AND LUBRICATED L1 CABIN DOOR GUST LOCK FOR SERVICEABLE OPERATION. PER AMM 52-11-21.
